American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.49) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Michael M. Brady. Meromorphic solutions of a system of functional equations involving the modular group . Proc. Amer. Math. Soc. 30 (1971) 271-277. MR 0280712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. A. Metzger and K. V. Rajeswara Rao. On integrable and bounded automorphic forms . Proc. Amer. Math. Soc. 28 (1971) 562-566. MR 0280713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. T. Kiley. Automorphism groups on compact Riemann surfaces . Trans. Amer. Math. Soc. 150 (1970) 557-563. MR 0264058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Charles Kalme. A note on the connectivity of components of Kleinian groups . Trans. Amer. Math. Soc. 137 (1969) 301-307. MR 0241635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. W. Mason. On a theorem by Leon Greenberg . Proc. Amer. Math. Soc. 23 (1969) 18-23. MR 0245794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. O. L. Atkin. Explicit gap series at cusps of $\Gamma (p)$ . Math. Comp. 22 (1968) 416-419. MR 0226006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. J. Earle and A. Marden. Projections to automorphic functions . Proc. Amer. Math. Soc. 19 (1968) 274-278. MR 0224813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Drasin and C. J. Earle. On the boundedness of automorphic forms . Proc. Amer. Math. Soc. 19 (1968) 1039-1042. MR 0239083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernard Maskit. On Klein's combination theorem. II . Trans. Amer. Math. Soc. 131 (1968) 32-39. MR 0223570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Clifford J. Earle. Reduced Teichm\"uller spaces . Trans. Amer. Math. Soc. 126 (1967) 54-63. MR 0204642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert J. Sibner. Hyperbolic generators for Fuchsian groups . Proc. Amer. Math. Soc. 17 (1966) 963-968. MR 0199386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marvin Isadore Knopp. Polynomial automorphic forms and nondiscontinuous groups . Trans. Amer. Math. Soc. 123 (1966) 506-520. MR 0200447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernard Maskit. On Klein's combination theorem . Trans. Amer. Math. Soc. 120 (1965) 499-509. MR 0192047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marvin Isadore Knopp. Correction to ``Construction of automorphic forms on $H$-groups and supplementary Fourier series'' . Trans. Amer. Math. Soc. 106 (1963) 341-345. MR 0141787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1